# SDR CALA2024080802179

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27291
- Aircraft time: 113,303 hours, 24,333 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Part number: 311N5002143
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 173487-0400-0033.GENERATING ITEM:19-5400- 1-2009.#1 PYLON UPPER ACCESS 432AL, O/B UPPER SKIN CHAFED DUE TO HYD LINE BLOCK CLAMP WORKING FWD & AFT, TAG 10145,WORK WITH N/R 0400-0032.
